# SDR DL76G060527

- Difficulty date: June 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 28,960 hours, 4,456 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Condition: Broken
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CENTER ELECTRIC HYD PUMP SWITCH C1 BROKEN.  REPAIRED SWITCH.
